| Model Number |
M0068318250 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a sacrospinous ligament vault fixation procedure for vaginal vault prolapse using a capio slim, the device wouldn't capture the needle.A second capio slim was used; however, this device would not capture the needle either.The vault fixation procedure was then cancelled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.The physician will wait and see how the patient heals and then decide if a further procedure is required.Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 2124215-2025-60161 for the first capio slim device.
Additional Manufacturer Narrative
Block h6: impact code f1001 captures the reportable event of procedure cancelled.
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, this capio device underwent a thorough analysis.Visual inspection of the device did not reveal any damages/defect.During functional inspection, the carrier was able to move in and out; after deploying the carrier, the cage was able to catch the suture.Based on the information available and analysis results, the reported allegations of the cage not catching the needle could not be confirmed through product analysis.A conclusion code of no problem detected was assigned to this investigation since after visual and functional inspections in the complaint device it was not possible to identify any evidence of either the alleged issue or any defect on the device.Correction to block b1: adverse event/product problem.Block h6: impact code f1001 captures the reportable event of procedure cancelled.
Event or Problem Description